Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Under treatment for lung TB. On eutembutol. Having blurred vision, restlessness and anxiety. What are the side effects?

good morning sir, my father is 68 years retired from iit kanpur had gone through lung TB treatment and had taken eutembutol for almost 9 months ,and he is totally fit now,treatment is also closed. he is facing blurred vision problem in both the eyes by last 45 days, due to that he is rest less and anxiety .he is taking Vitamin A tablets and restile tablets. please tell me how much time side effect of ETB will remain, and any other suggestion , presently his eye power is 6/10. please advice
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Ethambutol can cause occular toxity but only when you are taking the drug but not after stopping the drug.
As eye problems of your father developed after stopping of ethambutol so its not due to the side effect of the drug, it may be due to any other reason.
Please consult an eye specialist immediately.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor